Title Cited by Year
AN INTRODUCTION TO THE SMARANDACHE GEOMETRIES
L Kuciuk, M Antholy
JP Journal of Geometry and Topology 5 (1), 77 - 81, 2005
42 2005
ON THE f-HARMONIC AND f-BIHARMONIC MAPS
S Ouakkas, R Nasri, M Djaa
JP Journal of Geometry and Topology 10 (1), 11 - 27, 2010
41 2010
ON A NEW DECOMPOSITION OF CONTINUITY VIA IDEALIZATION
E Hatir, A Keskin, T Noiri
JP Journal of Geometry and Topology 3 (1), 53 - 64, 2003
33 2003
GEOMETRICAL THEORY ON COMBINATORIAL MANIFOLDS
L Mao
JP Journal of Geometry and Topology 7 (1), 65 - 113, 2007
28 2007
DENDRITES WITH UNIQUE HYPERSPACE
A Illanes
JP Journal of Geometry and Topology 2 (1), 75 - 96, 2002
21 2002
CONSTRUCTION OF NORDEN STRUCTURES ON NEUTRAL 4-MANIFOLDS
A Bonome, R Castro, LM Hervella, Y Matsushita
JP Journal of Geometry and Topology 5 (2), 121 - 140, 2005
19 2005
NORMAL FRAMES AND LINEAR TRANSPORTS ALONG PATHS IN VECTOR BUNDLES
BZ Iliev
JP Journal of Geometry and Topology 5 (3), 187 - 250, 2005
18 2005
CLASSIFICATION OF FREE ACTIONS OF FINITE GROUPS ON THE 3-TORUS, (II)
KY Ha, JH Jo, SW Kim, JB Lee
JP Journal of Geometry and Topology 1 (1), 111 - 133, 2001
16 2001
SOME PROPERTIES OF THE HELICOID AS RULED SURFACES
DW Yoon
JP Journal of Geometry and Topology 2 (2), 141 - 147, 2002
16 2002
CR-SUBMANIFOLDS OF GENERALIZED SASAKIAN SPACE FORMS
R Al-Ghefari, FR Al-Solamy, MH Shahid
JP Journal of Geometry and Topology 6 (2), 151 - 166, 2006
16 2006
WEAK METRICS ON EUCLIDEAN DOMAINS
A Papadopoulos, M Troyanov
JP Journal of Geometry and Topology 7 (1), 23 - 44, 2007
16 2007
ON ASYMPTOTIC INDUCTIVE DIMENSION
A Dranishnikov
JP Journal of Geometry and Topology 1 (3), 239 - 247, 2001
15 2001
A LIE GROUP AS A 4-DIMENSIONAL QUASI-KÄHLER MANIFOLD WITH NORDEN METRIC
K Gribachev, M Manev, D Mekerov
JP Journal of Geometry and Topology 6 (1), 55 - 68, 2006
15 2006
THIRD PERIODICITY FAMILIES IN THE STABLE HOMOTOPY OF SPHERES
J Lin
JP Journal of Geometry and Topology 3 (3), 179 - 219, 2003
13 2003
MAPPINGS OF SOME HYPERSPACES
JJ Charatonik, S Macías
JP Journal of Geometry and Topology 4 (1), 53 - 80, 2004
12 2004
THE COLORED JONES POLYNOMIALS AND THE ALEXANDER POLYNOMIAL OF THE FIGURE-EIGHT KNOT
H Murakami
JP Journal of Geometry and Topology 7 (2), 249 - 269, 2007
12 2007
APPROXIMATIONS AND SELECTIONS OF MULTIVALUED MAPPINGS OF FINITE-DIMENSIONAL SPACES
N Brodsky, A Chigogidze, A Karasev
JP Journal of Geometry and Topology 2 (1), 29 - 73, 2002
11 2002
CONVEXITY OF MORSE STRATIFICATIONS AND GRADIENT SPINES OF 3-MANIFOLDS
G Katz
JP Journal of Geometry and Topology 9 (1), 1 - 119, 2009
11 2009
A CHARACTERIZATION OF A CERTAIN SUBCLASS OF M1- SPACES
T Mizokami, N Shimane, Y Kitamura
JP Journal of Geometry and Topology 1 (1), 37 - 51, 2001
10 2001
SUR LES DRAPEAUX DE FEUILLETAGES RIEMANNIENS
BGR Bossoto, H Diallo
JP Journal of Geometry and Topology 2 (3), 283 - 290, 2002
10 2002
ON GENERALIZED s-CONVEX FUNCTIONS ON FRACTAL SETS
W Saleh, A Kiliçman
JP Journal of Geometry and Topology 17 (1), 63 - 82, 2015
10 2015
REMARQUES SUR CERTAINS GROUPES D’HOMÉOMORPHISMES D’ESPACES MÉTRIQUES
AEK Alaoui, H Hattab, E Salhi
JP Journal of Geometry and Topology 4 (3), 225 - 242, 2004
10 2004
HOMOTOPY GROUPS OF THE HOMOGENEOUS SPACES AND
Y Hirato, H Kachi, M Mimura
JP Journal of Geometry and Topology 1 (1), 59 - 109, 2001
9 2001
REALIZABLE POWERS OF ROPELENGTHS BY NON-TRIVIAL KNOT FAMILIES
Y Diao, C Ernst
JP Journal of Geometry and Topology 4 (2), 197 - 208, 2004
9 2004
A CAUCHY-LIKE THEOREM FOR HYPERCOMPLEX FUNCTIONS
MF Borges, JAM o, RC Barreiro
JP Journal of Geometry and Topology 9 (3), 263 - 271, 2009
9 2009
THREE-DIMENSIONAL SURFACES FOLIATED BY AN EQUIFORM MOTION OF PSEUDOHYPERBOLIC SURFACES IN
EM Solouma
JP Journal of Geometry and Topology 17 (2), 109 - 126, 2015
9 2015
THE STRATIFIED SPACES OF REAL POLYNOMIALS AND TRAJECTORY SPACES OF TRAVERSING FLOWS
G Katz
JP Journal of Geometry and Topology 19 (2), 95 - 160, 2016
8 2016
COINCIDENCES OF SELF-MAPS ON KLEIN BOTTLE FIBER BUNDLES OVER THE CIRCLE
WL Silva, JP Vieira
JP Journal of Geometry and Topology 12 (1), 55 - 97, 2012
7 2012
A FINITELY HYPERBOLIC POINT IN A SMOOTH MANIFOLD
H Iseri
JP Journal of Geometry and Topology 2 (3), 245 - 257, 2002
6 2002
CHARACTERIZATION OF CONTINUOUS FUNCTIONS ON OPEN CONNECTED SUBSET OF
FM Azmi
JP Journal of Geometry and Topology 7 (2), 235 - 248, 2007
6 2007
THE RICCI FLOW ON RIEMANN SURFACES
S Abraham, PFD Córdoba, JM Isidro, JLG Santander
JP Journal of Geometry and Topology 9 (3), 215 - 223, 2009
6 2009
TRANSVERSALLY f-HARMONIC AND TRANSVERSALLY f-BIHARMONIC MAPS BETWEEN FOLIATED MANIFOLDS
YJ Chiang, RA Wolak
JP Journal of Geometry and Topology 13 (1), 93 - 117, 2013
6 2013
ON PSEUDO ORBIT TRACING PROPERTY IN G-SPACES
E Shah, TK Das
JP Journal of Geometry and Topology 3 (2), 101 - 112, 2003
5 2003
UNRAMIFIED MAPS
J Funk, ED Tymchatyn
JP Journal of Geometry and Topology 1 (3), 249 - 280, 2001
5 2001
CONNECTIVITY IN -SPACES
E Bouassida, N Jarboui
JP Journal of Geometry and Topology 7 (2), 309 - 320, 2007
5 2007
SPECIAL HOMOGENEOUS STRUCTURES ON PSEUDO-RIEMANNIAN MANIFOLDS
BD Leo, RA Marinosci
JP Journal of Geometry and Topology 8 (3), 203 - 228, 2008
5 2008
TOPOLOGICAL PROPERTIES OF THE UNITARY GROUP
J Espinoza, B Uribe
JP Journal of Geometry and Topology 16 (1), 45 - 55, 2014
5 2014
TOPOLOGICAL IDEAS AND STRUCTURES IN FLUID DYNAMICS
L Boi
JP Journal of Geometry and Topology 8 (2), 151 - 184, 2008
5 2008
ON THE HOMOMORPHISM INDUCED BY REGION CROSSING CHANGE
M Hashizume
JP Journal of Geometry and Topology 14 (1), 29 - 37, 2013
5 2013
ON CYCLIC FUNDAMENTAL GROUPS OF CLOSED POSITIVELY CURVED MANIFOLDS WITH SYMMETRY
Y Wang
JP Journal of Geometry and Topology 7 (2), 283 - 307, 2007
4 2007
THE CONFIGURATION SPACE OF A PARALLEL POLYGONAL MECHANISM
N Shvalb, M Shoham, D Blanc
JP Journal of Geometry and Topology 9 (2), 137 - 167, 2009
4 2009
ORIENTABILITY OF REAL PARTS AND SPIN STRUCTURES
S Wang
JP Journal of Geometry and Topology 7 (1), 159 - 174, 2007
4 2007
EXAMPLES OF A HASSE DIAGRAM OF FREE CIRCLE ACTIONS IN RATIONAL HOMOTOPY
T Yamaguchi
JP Journal of Geometry and Topology 11 (3), 181 - 191, 2011
4 2011
HELICOIDAL SURFACES IN THE HEISENBERG 3-SPACE
A Arvanitoyeorgos, G Kaimakamis
JP Journal of Geometry and Topology 10 (1), 1 - 10, 2010
4 2010
NEW CHARACTERIZATION OF TRIVIAL MAPS IN 3 DIMENSIONAL REAL MILNOR FIBERS
TO Souza, MAB Hohlenwerger, DD Mattos, RAD Santos
JP Journal of Geometry and Topology 12 (2), 207 - 217, 2012
4 2012
FIBREWISE COMPLETE QUASI-UNIFORM SPACES
JW Park, BS Lee
JP Journal of Geometry and Topology 4 (2), 157 - 166, 2004
3 2004
CONSTRUCTION OF PLANAR CMC 4-NOIDS OF GENUS
J Dorfmeister, M Schuster
JP Journal of Geometry and Topology 6 (3), 319 - 381, 2006
3 2006
WHITNEY MAP FOR HYPERSPACES OF CONTINUA WITH THE PROPERTY OF KELLEY
I Loncar
JP Journal of Geometry and Topology 4 (2), 147 - 156, 2004
3 2004
NIELSEN FIXED POINT THEORY FOR G-COMPACTLY FIXED MAPS OF PAIRS
J Better
JP Journal of Geometry and Topology 4 (3), 269 - 293, 2004
3 2004
INDUCING CONNECTIONS ON SU(2)-BUNDLES
G D'Ambra, A Loi
JP Journal of Geometry and Topology 3 (1), 65 - 88, 2003
3 2003
ON [L]-HOMOTOPY GROUPS
A Karasev
JP Journal of Geometry and Topology 1 (3), 301 - 310, 2001
3 2001
CONTRAST FUNCTIONS ON STATISTICAL MANIFOLDS WITH NORDEN METRIC
H Matsuzoe
JP Journal of Geometry and Topology 2 (2), 97 - 116, 2002
3 2002
NOTES ON TWO CONJECTURES IN EXTENSION THEORY
A Chigogidze
JP Journal of Geometry and Topology 2 (3), 259 - 264, 2002
3 2002
CHARACTERISTIC CLASSES OF THE HILBERT SCHEMES OF POINTS ON NON-COMPACT SIMPLY-CONNECTED SURFACES
MA Nieper-Wisskirchen
JP Journal of Geometry and Topology 8 (1), 7 - 21, 2008
3 2008
ON CLASSIFICATION OF ALGEBRAIC TYPES OF -STRUCTURES
M Munir, AR Nizami
JP Journal of Geometry and Topology 14 (1), 39 - 60, 2013
3 2013
ON SUBMANIFOLDS OF PARA-SASAKIAN MANIFOLDS
BE Acet, SY Perktaş, E Kılıç
JP Journal of Geometry and Topology 19 (1), 1 - 18, 2016
3 2016
ON KROPINA-RANDERS CHANGE OF mth-ROOT FINSLER METRIC
G Shanker, SA Baby
JP Journal of Geometry and Topology 20 (2), 115 - 128, 2017
3 2017
COMPLEX LAGRANGIAN MECHANICS WITH CONSTRAINTS
M Tekkoyun, A Görgülü
JP Journal of Geometry and Topology 11 (1), 77 - 86, 2011
3 2011
WILLMORE-TYPE ENERGIES AND WILLMORE-TYPE SURFACES IN SPACE FORMS
B Athukorallage, G Bornia, T Paragoda, M Toda
JP Journal of Geometry and Topology 18 (2), 93 - 108, 2015
3 2015
CONFORMAL ANTI-INVARIANT SUBMERSIONS FROM HYPERKAHLER MANIFOLDS
DH Jin, JW Lee
JP Journal of Geometry and Topology 19 (2), 161 - 183, 2016
3 2016
REAL HYPERSURFACES IN A COMPLEX SPACE FORM WITH RESPECT TO THE STRUCTURE LIE OPERATOR
DH Lim, WH Sohn
JP Journal of Geometry and Topology 12 (3), 235 - 242, 2012
3 2012
ON DISTANCES BETWEEN CURVES IN THE CURVE COMPLEX AND POINT-PUSHING PSEUDO-ANOSOV HOMEOMORPHISMS
C Zhang
JP Journal of Geometry and Topology 12 (2), 173 - 206, 2012
3 2012
SELF-HOMOTOPY OF A SUSPENSION OF THE REAL 5-PROJECTIVE SPACE
T Inoue, T Miyauchi, J Mukai
JP Journal of Geometry and Topology 12 (2), 111 - 158, 2012
3 2012
ON EULER CHARACTERISTICS AND HIRZEBRUCH INDICES OF FOUR-DIMENSIONAL ALMOST PARA-HERMITIAN MANIFOLDS
Y Matsushita
JP Journal of Geometry and Topology 5 (2), 115 - 120, 2005
2 2005
THE SIGNATURE OF EVEN 4-MANIFOLDS WITH ACTIONS
H Herrera
JP Journal of Geometry and Topology 6 (3), 237 - 243, 2006
2 2006
INEQUALITIES ON INVARIANTS OF EXOTIC R^4$'s
MB Khuzam
JP Journal of Geometry and Topology 6 (3), 245 - 254, 2006
2 2006
ON A FAMILY OF ALMOST K?HLER STRUCTURES ON THE TANGENT BUNDLES OVER SOME STATISTICAL MODELS II
T Sato
JP Journal of Geometry and Topology 7 (3), 341 - 358, 2007
2 2007
TWISTED SERRE?S SPECTRAL SEQUENCE AND SHAPIRO?S LEMMA
DG alves, P Wong
JP Journal of Geometry and Topology 5 (2), 97 - 101, 2005
2 2005
CLOSED INVERSE IMAGES OF RELATIVELY SUBPARACOMPACT SPACES
Y Ge
JP Journal of Geometry and Topology 2 (3), 223 - 230, 2002
2 2002
A GENERALIZATION OF COMPACT SPACES
M Namdari, MA Siavoshi
JP Journal of Geometry and Topology 11 (3), 259 - 270, 2011
2 2011
CONNECTEDNESS IN SMOOTH FUZZY TOPOLOGICAL SPACES
YC Kim, YS Kim
JP Journal of Geometry and Topology 2 (2), 165 - 180, 2002
2 2002
ON WEAKLY ARCWISE OPEN DENDROIDS
JJ Charatonik, I Puga
JP Journal of Geometry and Topology 3 (2), 89 - 100, 2003
2 2003
ON THE HOMOTOPY GROUPS OF AN INVERTIBLE SPECTRUM IN THE E(2)-LOCAL CATEGORY AT THE PRIME 3
I Ichigi, K Shimomura
JP Journal of Geometry and Topology 3 (3), 257 - 268, 2003
2 2003
THE CORRELATIONS OF FINITE DESARGUESIAN PLANES OF EVEN NONSQUARE ORDER
BC Kestenband
JP Journal of Geometry and Topology 5 (1), 1 - 62, 2005
2 2005
SOME FIXED POINT THEOREMS UNDER WEAK CONDITIONS
GS Jeong
JP Journal of Geometry and Topology 5 (1), 83 - 96, 2005
2 2005
MAPPING CONE SEQUENCES AND A GENERALIZED NOTION OF CONE LENGTH
NA Scoville
JP Journal of Geometry and Topology 11 (3), 209 - 233, 2011
2 2011
STRING TOPOLOGICAL ROBOTICS
Y Derfoufi, MI Mamouni
JP Journal of Geometry and Topology 19 (3), 189 - 208, 2016
2 2016
ON THE IMAGE AND THE COKERNEL OF HOMOMORPHISM INDUCED BY REGION CROSSING CHANGE
M Hashizume
JP Journal of Geometry and Topology 18 (2), 133 - 162, 2015
2 2015
TOPOLOGICAL COMPLEXITY (WITHIN 1) OF THE SPACE OF ISOMETRY CLASSES OF PLANAR n-GONS FOR SUFFICIENTLY LARGE n
DM Davis
JP Journal of Geometry and Topology 20 (1), 1 - 26, 2017
2 2017
TWO COUNTEREXAMPLES OF GLOBAL DIFFERENTIAL GEOMETRY FOR POLYHEDRA
A Barros, E Medeiros, R Silva
JP Journal of Geometry and Topology 11 (1), 65 - 76, 2011
2 2011
HOMOTOPY INERTIA GROUPS AND TANGENTIAL STRUCTURES
R Kasilingam
JP Journal of Geometry and Topology 20 (2), 91 - 114, 2017
2 2017
ON CONTINUOUSLY TYPE '\theta -CONTINUA
S Macías
JP Journal of Geometry and Topology 18 (1), 1 - 14, 2015
2 2015
A HYPERSURFACE OF THE CONFIGURATION SPACE OF A SPATIAL ROBOT ARM
Y Kamiyama
JP Journal of Geometry and Topology 20 (1), 27 - 38, 2017
2 2017
METRIZABILITY, MANIFOLDS AND HYPERSPACE TOPOLOGIES
J Cao, A Mohamad
JP Journal of Geometry and Topology 14 (1), 1 - 12, 2013
2 2013
ON SOME SPACES GENERATED BY m-REGULAR SETS
A Kiliçman, M Abuage
JP Journal of Geometry and Topology 18 (1), 15 - 35, 2015
2 2015
METRICAL DISTORTIONS AND GEOMETRIC PARTIAL DIFFERENTIAL EQUATIONS
S Völlinger
JP Journal of Geometry and Topology 14 (1), 61 - 86, 2013
2 2013
A LOWER BOUND FOR TOTAL CURVATURE OF A CLOSED CURVE IN A CAT(K) SPACE
A Sama-Ae, W Kharuwannapat, C Maneesawarng
JP Journal of Geometry and Topology 12 (3), 243 - 262, 2012
2 2012
POINT-PUSHING PSEUDO-ANOSOV MAPPING CLASSES AND THEIR ACTIONS ON THE CURVE COMPLEX
C Zhang
JP Journal of Geometry and Topology 16 (2), 97 - 125, 2014
2 2014
A CONSTRUCTION FOR THE CONCRETE EXAMPLE OF A RECURSION OPERATOR
K Hosokawa, T Takeuchi
JP Journal of Geometry and Topology 14 (2), 99 - 118, 2013
2 2013
STABLE SINGULARITIES OF CO-RANK ONE QUASI HOMOGENEOUS MAP GERMS FROM TO
AJ Miranda, EC Rizziolli, MJ Saia
JP Journal of Geometry and Topology 13 (2), 189 - 222, 2013
1 2013
ON SPIN STRUCTURES OF DOUBLE BRANCHED COVERING SPACES
S Nagami
JP Journal of Geometry and Topology 14 (2), 119 - 147, 2013
1 2013
THE STUDY OF PSEUDO-SYMMETRY OF 4-DIMENSIONAL THURSTON GEOMETRIES
A Hasni, M Belkhelfa
JP Journal of Geometry and Topology 13 (2), 153 - 171, 2013
1 2013
THE GENERALIZED THEOREM ON THE ELEMENTARY EXTENSION OF HOMOTOPIES
M Slosarski
JP Journal of Geometry and Topology 15 (1), 1 - 16, 2014
1 2014
WEINGARTEN SURFACES WITH MOVING FRAMES - A TRIBUTE TO S. S. CHERN AND C. L. TERNG - AND A DUALITY RESULT
M Toda
JP Journal of Geometry and Topology 12 (3), 263 - 289, 2012
1 2012
SOME PROPERTIES OF CR-SUBMANIFOLDS OF A NEARLY TRANS-SASAKIAN MANIFOLD WITH CERTAIN CONNECTION
JB Jun, M Ahmad, A Haseeb
JP Journal of Geometry and Topology 17 (1), 1 - 15, 2015
1 2015
ON AN ESTIMATION OF FLAT PLUMBING BASKET NUMBER OF KNOTS
N Imoto
JP Journal of Geometry and Topology 18 (1), 65 - 84, 2015
1 2015
ON THE RATIONAL HOMOTOPY TYPE WHEN THE COHOMOLOGICAL DIMENSION IS 9
MR Hilali, MI Mamouni, J Tarik
JP Journal of Geometry and Topology 17 (2), 157 - 172, 2015
1 2015
GENERALIZED GAUSSIAN RANDOM UNITARY MATRICES ENSEMBLE
M Bouali
JP Journal of Geometry and Topology 16 (1), 57 - 84, 2014
1 2014
TURBULENCE THEORY
S Völlinger
JP Journal of Geometry and Topology 15 (1), 35 - 64, 2014
1 2014
THE LOWER SEMI-CONTINUITY OF TOTAL CURVATURE FOR CLOSED CURVES IN CAT(K ) SPACES
A Sama-Ae
JP Journal of Geometry and Topology 15 (1), 17 - 33, 2014
1 2014